hair loss caused by hiv
Oct 21, 2012
hello doc. whats the best hiv drug treatment for massive hair loss caused by aids? thank u so much.
Response from Mr. Vergel
If you are losing hair excessively, many factors can be causing that.
The only HIV drug that is known to cause hair loss is Crixivan, a drug that we do not use anymore.
Have your doctor check your hormone levels (testosterone, thyroid),nutritional deficiencies, assess your stress level, and other factors that could contribute to excessive hair loss.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Risk Of Getting HIV From Cut On Hand?
- Can AIDS Be Transmitted Through Blowjob From A Prostitute?
- Diarrhea After Unprotected Vaginal Sex Worried I Have HIV
- Painful Red Spots After Open Mouth Kissing Worried I Have HIV
- Swollen Lymph Nodes After Rubbing Penis Worried I Have HIV
- Genital Wart Treatment And Healing Time
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.